Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.60
pages 44-54

Investigation of the Stability of Continuous Dynamic Systems

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RESUMO

Sufficient conditions for asymptotic stability of continuous dynamic systems have been studied. The results obtained are based on the concept of the spectral radius of the exponential of a multivalued mapping of a special type.

Referências

  1. Kuntsevich, V. M. and Pokotilo, V. G., The Stability of Invariant Sets of Nonlinear Discrete Systems.

  2. Kuntsevich, V. M. and Pokotilo, V. G., On the Stability of Discrete Systems near the Multivalued Equilibrium.

  3. Filippov, A. F., Differentsial'nye uravneniya s razryvnoi pravoi chast'yu (Differential Equations with a Discontinuous Right-Hand Side.

  4. Polovinkin, E. S., Teoriya mnogoznachnykh otobrazhenii (Theory of Multivalued Mappings).

  5. Smirnov, G. V., K teorii analiticheskogo konstruirovaniya regulyatorov (Notes of the Theory of Analytical Design of Regulators).

  6. Demidovich, B. P., Lektsiipo matematichheskoi teorii ustoichivosti (Lectures on the Mathematical Theory of Stability).


Articles with similar content:

Analysis of a Convergence for Iterative Procedures on the Basis of Methods of Practical Stability
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Alexander N. Bashnyakov, Fedor G. Garashchenko
Methods of Solving the Problems of Mathematical Safe on Elementary Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Artem L. Gurin , Andrey G. Donets , Sergiy Zagorodnyuk
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
PHYSICAL AND MATHEMATICAL FOUNDATIONS OF MEASUREMENTS IN NONLINEAR DYNAMIC SYSTEMS
Telecommunications and Radio Engineering, Vol.77, 2018, issue 18
Yu. S. Kurskoy, Yu. P. Machekhin, A. S. Gnatenko
Estimate of the Rate of Approximation by Images of Operators of Abel−Poisson Type of Some Special Classes of Functions
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Alexey M. Poddubnyi